# SDR SWAA011255

- Difficulty date: April 26, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 46,125 hours, 39,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERV CHECK FOUND 2 CRACK IN FUSELAGE SKIN AT BS 727E, STR 22R. REPAIRED SKIN PER SRM.
